# SDR SIMA2018121020005

- Difficulty date: November 20, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 37,411 hours, 31,879 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 12021755003
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUTPLATE ON RUDDER II LH SIDE ELONGATED HOLES-C/A-ACCOMPLISHED PERMANENT REPAIR OF RUDDER II BOTTOM LH SIDE SKIN IAW ERS-EM-55MR-717
